# SDR UPS02838753

- Difficulty date: July 7, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A SKIN CRACK L/T FUSELAGE STATION 1500 ITEM DEFERRED D240904.  INSTALLED REPAIR DOUBLER PER EO DC8-5330-17101A.
